Minnesota, 2007

Winter Storm in Minnesota, March 1 to 2, 2007

March 1 to 2, 2007 · NWS ARX · 7 events in 7 counties and zones

The second in a series of powerful winter storms that hit southeast Minnesota in late February continued through March 1 and 2. Total snow accumulations ranged between 6 and 12 inches.

Where it happened

Every event with a place to put it; 7 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

The second in a series of powerful winter storms that hit southeast Minnesota in late February continued through March 1 and 2. Total snow accumulations ranged between 6 and 12 inches. Specific reports included 11.5 inches at Claremont (Dodge County), 11.2 inches at Byron (Olmsted County) and 11.1 inches at Oronoco (Olmsted County). This snowfall combined with the previous storm produced snow depths of up to two and a half feet. Strong northwest winds caused considerable blowing and drifting snow, which resulted in the closure of several roads. In addition to the heavy snow, ice accumulations of 1/8 inch to 1/4 inch affected areas near the Mississippi River from Wabasha (Wabasha County) to Winona (Winona County).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Feb 28, 8:26 PM CST, 3 hours 34 minutes earlier.

Area forecast discussion, Feb 28, 8:26 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
826 PM CST WED FEB 28 2007

.UPDATE...
LOTS GOING ON THIS EVENING WITH NUMEROUS CONCERNS. FORECAST FAIRLY
WELL LAID OUT THOUGH...AND CHANGES/CONCERNS EXPRESSED BELOW.

INITIAL BURST OF ISENTROPIC ASCENT/WARM ADVECTION IN ADVANCE OF
RATHER DEFINED MID LEVEL TROUGH EJECTING DUE NORTH AHEAD OF VERY
DYNAMIC JET STREAK/PV ANOMALY EJECTING OUT OF ROCKIES THIS
EVENING. THIS FORCING DRIVING BAND OF SNOW...SOME OF WHICH HAD
MESOSCALE/BANDED STRUCTURE TO IT EARLIER THIS EVENING...WITH HEAVY
SNOW AND THUNDER AS IT LIFTED RAPIDLY NORTH THROUGH CWA. AREA OF
SNOW NOW EXPANDING IN COVERAGE NORTH OF I-90 AS PER SUGGESTION
FROM CURRENT SUITE OF NWP DATA. NOT OVERLY HEAVY SNOW...WITH VSBYS
FROM 1-3SM AND EXPECTED TO STAY THAT WAY AS BAND TRANSITIONS
NORTH/EAST WITH TIME THROUGH CWA. STILL THINKING 1 TO 3 INCHES IN
GENERAL AREAS NORTH OF INTERSTATE 90. INCOMING SNOW REPORTS /SEE
LATEST MKEPNSARX/ SUGGESTS THIS A REASONABLE AMOUNT.

MORE CONCERN NOW OVER SOUTHERN CWA. STARTING TO SEE SOME MID/UPPER
SUBSIDENCE OVER IOWA AS LEAD WAVE DEPARTING. SHARP BACK EDGE TO
PCPN SHIELD OVER SERN MN/SWRN WI...BUT RADAR LOOPS FROM JOHNSTON
/KDMX/ WSR-88D SHOWING WAVES OF DRIZZLE IN BROAD/GENTLE ASCENT VIA
LOW LEVEL ISENTROPICS/WARM ADVECTION OVER POTENT WARM FRONT OVER
MO/KS. IOWA OBSERVATION NETWORK HAS SITES SHOWING FREEZING DRIZZLE/OR
UNKNOWN PCPN. IR IMAGERY SUGGESTS TOP OF THIS CLOUD DECK ABOUT -12
TO -16C SO ICE MAY BE STILL BEING INTRODUCED...BUT THIS WILL WANE
WITH TIME. EXPECT /AS PER CURRENT FCST/ THAT DRIZZLE WILL BECOME
THE NORM BY MIDNIGHT...WITH FZDZ QUITE COMMON MUCH OF CWA. DID NOT
FEEL COMFORTABLE WITHOUT HEADLINES IN FAR SRN TIER WHERE SEVERAL
SITES /KALO AND KMCW/ HAVE RECENTLY REPORTED FZRA...SO HOISTED
WINTER WX ADVISORY FOR FREEZING DRIZZLE.

SIGNIFICANT TORNADO OUTBREAK NOW IN PROGRESS OVER KS/MO PER
TRAFFIC ON FEMA COMMS LINES. EXPLOSIVE/DYNAMIC SITN DOWN THERE
WITH STRONG WARM FRONT AND RAPIDLY DEEPENING LOW TO SURGE
NORTHEAST INTO NRN MO BY SUNRISE. LARGE CONVECTIVE COMPLEX OVER
NRN MO/ERN KS WILL RIDE NORTHEAST INTO IOWA AND WE SHOULD SEE
SIGNIFICANT PRECIPIATION AND INTENSE DYNAMICS APPROACHING OUR CWA
BY SUNRISE. CURRENT THUNDER IN SOUTH LOOKS GOOD...THIS MAY BE A
CLOSE CALL FOR A ROGUE SEVERE STORM IN FAR SOUTH GIVEN HOW
INTENSELY WOUND UP THIS STORM WILL BE BY TOMORROW MORNING...AND
ASSOCIATED FORCING. THIS SHIELD OF MOD/HEAVY PCPN SHOULD SURGE
INTO CWA THROUGH DAY...ESP JUST AHEAD OF SFC CIRCULATION WHICH IS
FCST /VERY STRONG CONSENSUS HERE/ TO MOVE OVER KALO TOWARD
RICHLAND CENTER/VIROQUA TOMORROW EVENING AS 977MB SFC LOW.
INCREDIBLE DYNAMICS AT PLAY...AND NOTHING IMPOSSIBLE IN THESE
HIGHLY DYNAMIC SITNS. COULD VERY WELL SEE HEAVY PCPN RAPIDLY TURN
TO HEAVY SNOW IN WRN CWA WITH 1-2/HR RATES BY TOMORROW AFTN GIVEN
VERY DEEP ASCENT/FRONTOGENESIS IN DEFORMATION. ERN CWA MAY VERY
WELL ENTER A PSEUDO-DRY SLOT TOMORROW EVENING...WITH WRN CWA
GETTING PUMMELED BY HEAVY SNOW. SURFACE LOW MOVING NNE THROUGH
HEART OF ARX CWA PROMISES TO CHALLENGE PTYPE FCSTS THROUGH THURS
AFTN IN CNTL/ERN CWA BEFORE ALL GOES TO LONG DURATION SNOW THUR
NIGHT INTO MUCH OF FRI. WINDS/BLIZZARD CONDS MAY BE A SIG THREAT
FOR AREAS ALONG/WEST OF LAKE CITY/ROCHESTER/OSAGE/CHARLES CITY
LINE. SIG ICING A DEFINITE POSSIBILITY STILL ACROSS HEART OF ARX
CWA..BEFORE TURNING TO ALL SNOW.

IT SHOULD BE EMPHASIZED /PARTICULARLY FOR WRN COUNTIES/ THAT
CONDITIONS WILL RAPIDLY DETERORIATE TO DANGEROUS TRAVEL CONDITIONS
THROUGH THURS AFTN INTO MUCH OF THURS NIGHT.

CURRENT FORECAST LOOKS VERY GOOD AT THIS MOMENT...AND WILL PERUSE
THE NEWEST RUNS WHICH SHOULD CAPTURE THE LATEST DETAILS QUITE
NICELY WITH EVENT WITHIN THE NEXT 24-36 HOURS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WARNING UNTIL 6 PM CST FRIDAY FOR WIZ017-WIZ029-
     WIZ032-WIZ033-WIZ034-WIZ041-WIZ042-WIZ043-WIZ044.

     WINTER WEATHER ADVISORY UNTIL 12 PM CST THURSDAY FOR WIZ053-
     WIZ054-WIZ055-WIZ061.

MN...WINTER STORM WARNING UNTIL 6 PM CST FRIDAY FOR MNZ079-MNZ086-
     MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...WINTER STORM WARNING UNTIL 6 PM CST FRIDAY FOR IAZ008-IAZ009-
     IAZ018-IAZ019.

     WINTER WEATHER ADVISORY UNTIL 12 PM CST THURSDAY FOR IAZ010-
     IAZ011-IAZ029-IAZ030.

&&

BINAU
Hazardous weather outlook, Feb 28, 3:42 PM CST, 8 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
342 PM CST WED FEB 28 2007

MNZ079-086-087-094-WIZ017-029-032>034-011200-
BUFFALO-CLARK-DODGE-JACKSON-MOWER-OLMSTED-TAYLOR-TREMPEALEAU-WABASHA-
342 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA
AND WESTERN INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT TONIGHT THROUGH FRIDAY
AFTERNOON. A VIGOROUS STORM SYSTEM WILL STRENGTHEN OVER SOUTHWEST
KANSAS TODAY AND THEN LIFT NORTHEAST INTO IOWA BY MORNING. A BAND OF
SNOW WILL MOVE THROUGH THIS EVENING AND PRODUCE 2 TO 3 INCHES OF
ACCUMULATION. FREEZING DRIZZLE IS EXPECTED AFTERWARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH THE DAY
THURSDAY...WITH THE PRECIPITATION CONTINUING. FREEZING DRIZZLE WILL
BECOME A MIX OF HEAVY SNOW...FREEZING RAIN AND ICE PELLETS ALONG A
ROCHESTER MINNESOTA...TO BLACK RIVER FALLS WISCONSIN LINE. THUNDER IS
ALSO POSSIBLE. HEAVY SNOW IS PREDICTED FOR AREAS FURTHER NORTH
AND WEST. ANY MIXED PRECIPITATION WILL CHANGE OVER TO ALL SNOW
LATE THURSDAY AFTERNOON AND WILL CONTINUE INTO FRIDAY. TOTAL SNOWFALL
ACCUMULATIONS OF 8 TO 14 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE
POSSIBLE BY FRIDAY EVENING. ICE ACCUMULATIONS OF 0.50 TO 1.00 INCH
ARE POSSIBLE IN THE MIX REGION.

IN ADDITION...EAST WINDS WILL INCREASE TO 25 TO 30 MPH WITH GUSTS TO
35 MPH ON THURSDAY. THIS WILL PRODUCE LOW VISIBILITIES WITH
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW IN OPEN AREAS. IN AREAS
RECEIVING A GLAZE OF ICE...THESE WINDS MAY BRING TREE LIMBS AND POWER
LINES DOWN...WITH A THREAT OF WIDESPREAD POWER LOSS. THIS WILL BE
ESPECIALLY TRUE FOR AREAS OF SOUTHEAST MINNESOTA...WHERE HEAVY ICING
ALREADY OCCURRED THIS PAST WEEKEND. THE WINDS WILL BECOME
NORTHWEST THURSDAY NIGHT...AND REMAIN STRONG WINDS THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOW OR ICE
ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

A CONFERENCE CALL WILL TAKE PLACE AT 11 AM THURSDAY.

IAZ008-009-018-019-MNZ088-095-096-WIZ041>044-011200-
ADAMS-CHICKASAW-FILLMORE-FLOYD-HOUSTON-HOWARD-JUNEAU-LA CROSSE-
MITCHELL-MONROE-WINONA-
342 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
NORTHEAST IOWA AND PORTIONS OF WEST CENTRAL AND CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

A WINTER STORM WARNING REMAINS IN EFFECT TONIGHT THROUGH FRIDAY
AFTERNOON. A VIGOROUS STORM SYSTEM WILL STRENGTHEN OVER SOUTHWEST
KANSAS TODAY AND THEN WILL BEGIN TO LIFT NORTHEAST TOWARD IOWA BY
MORNING. A BAND OF SNOW WILL MOVE THROUGH THIS EVENING...WITH RAIN...
FREEZING RAIN...OR ICE PELLETS POSSIBLE AS WELL. 1 TO 3 INCHES OF
SNOW ACCUMULATION ARE POSSIBLE WITH ONE TO TWO TENTHS OF ICE
ACCUMULATION POSSIBLE. AREAS THAT EXPERIENCE RAIN WILL HAVE LOWER
SNOW AND ICE ACCUMULATIONS. DRIZZLE OR FREEZING DRIZZLE IS EXPECTED
AFTERWARD UNTIL MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE WINTER STORM WARNING REMAINS IN EFFECT THROUGH THE DAY
THURSDAY...WITH THE PRECIPITATION CONTINUING. FREEZING DRIZZLE WILL
BECOME FREEZING RAIN AND ICE PELLETS ALONG AND SOUTHEAST OF A
CHARLES CITY IOWA TO ROCHESTER MINNESOTA...TO BLACK RIVER FALLS
WISCONSIN LINE. THUNDER IS ALSO POSSIBLE. ICE ACCUMULATIONS COULD BE
0.50 TO 1.00 INCHES IN THE MIX REGION. HOWEVER...WARM AIR MOVING
NORTH COULD PRODUCE RAIN CLOSER TO A WATERLOO IOWA TO LA CROSSE...TO
WISCONSIN DELLS LINE. THIS WOULD REDUCE THE ICE ACCUMULATION. ANY
MIXED PRECIPITATION WILL CHANGE OVER TO ALL SNOW LATE THURSDAY
AFTERNOON AND CONTINUE INTO FRIDAY. TOTAL SNOWFALL ACCUMULATIONS OF 4
TO 9 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE POSSIBLE BY FRIDAY
EVENING.

IN ADDITION...EAST WINDS WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO
35 MPH ON THURSDAY. IN AREAS RECEIVING A GLAZE OF ICE...THESE WINDS
MAY BRING TREE LIMBS AND POWER LINES DOWN...WITH A THREAT OF
POWER LOSS. THIS WILL BE ESPECIALLY TRUE FOR AREAS OF
SOUTHEAST MINNESOTA AND NORTHEAST IOWA...WHERE HEAVY ICING OCCURRED
THIS PAST WEEKEND. THE WINDS WILL BECOME NORTHWEST THURSDAY NIGHT...
AND REMAIN STRONG THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOW OR ICE
ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

A CONFERENCE CALL WILL TAKE PLACE AT 11 AM THURSDAY.

IAZ010-011-WIZ053>055-011200-
ALLAMAKEE-CRAWFORD-RICHLAND-VERNON-WINNESHIEK-
342 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND
SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

A WINTER WEATHER ADVISORY REMAINS IN EFFECT TONIGHT. A VIGOROUS STORM
SYSTEM WILL STRENGTHEN OVER SOUTHWEST KANSAS AND THEN LIFT
NORTHEAST INTO IOWA BY MORNING. A MIXTURE OF LIGHT SNOW...FREEZING
RAIN...OR SLEET WILL SPREAD ACROSS THE AREA THIS EVENING. BUT
AS WARMER AIR GETS WRAPPED INTO THE SYSTEM...THE PRECIPITATION COULD
BECOME A MIX OF FREEZING RAIN AND SLEET...PERHAPS CHANGING TO ALL
RAIN. SOME THUNDER IS ALSO POSSIBLE. SNOWFALL AMOUNTS OF AN INCH OR
TWO ARE POSSIBLE ALONG WITH ICE ACCUMULATIONS AROUND ONE TENTH OF AN
INCH. DRIZZLE OR FREEZING DRIZZLE IS EXPECTED AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON THURSDAY.
RAIN WILL INCREASE...ALONG WITH SOME THUNDER...THURSDAY MORNING.
AS COLDER AIR GETS WRAPPED INTO THE SYSTEM...THE RAIN WILL
CHANGE OVER TO SNOW LATE IN THE AFTERNOON THURSDAY...CONTINUING
THROUGH FRIDAY. TOTAL SNOWFALL ACCUMULATION THROUGH FRIDAY EVENING
WILL BE IN THE 2 TO 5 INCH RANGE. IN ADDITION WINDS WILL INCREASE ON
THURSDAY AND GUST TO 30 MPH. THIS WILL PRODUCE LOW VISIBILITIES WITH
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW THURSDAY NIGHT AND
FRIDAY.

IN ADDITION RAINFALL AMOUNTS BETWEEN ONE QUARTER AND ONE HALF INCH
WILL BE POSSIBLE. THIS RAINFALL ALONG WITH THE MELTING SNOW WILL
RESULT IN RISES ON AREA RIVERS AND SOME PONDING OF WATER DUE TO THE
SNOW AND FROZEN GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOW...RAIN OR
ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED. REPORTS OF
STANDING WATER...OR RISING WATER...WOULD ALSO BE VERY HELPFUL.

.EMERGENCY MANAGEMENT COORDINATION...

A CONFERENCE CALL WILL TAKE PLACE AT 11 AM THURSDAY.

IAZ029-030-WIZ061-011200-
CLAYTON-FAYETTE-GRANT-
342 PM CST WED FEB 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND
FAR SOUTHWEST WISCONSIN.

.DAY ONE...TONIGHT

A VIGOROUS STORM SYSTEM WILL STRENGTHEN OVER SOUTHWEST KANSAS AND
THEN LIFT NORTHEAST INTO IOWA BY MORNING. A MIXTURE OF LIGHT
SNOW...FREEZING RAIN...OR SLEET WILL SPREAD ACROSS THE AREA
THIS EVENING. AS WARMER AIR GET WRAPPED INTO THE SYSTEM THIS
EVENING...THE MIXTURE OF PRECIPITATION COULD CHANGE OVER TO ALL RAIN.
SOME THUNDER IS ALSO POSSIBLE. DRIZZLE OR FREEZING DRIZZLE IS
EXPECTED AFTER MIDNIGHT. AROUND AN INCH OF SNOW AND LITTLE TO
NO ICE ACCUMULATION ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RAIN ALONG WITH SOME THUNDER WILL CONTINUE ON THURSDAY...BUT AS
COLDER AIR GETS WRAPPED INTO THE SYSTEM THE RAIN WILL GRADUALLY
CHANGE OVER TO SNOW LATE IN THE AFTERNOON WITH THE SNOW THEN
CONTINUING THROUGH FRIDAY. TOTAL SNOWFALL ACCUMULATION THROUGH FRIDAY
EVENING WILL BE IN THE 1 TO 4 INCH RANGE. IN ADDITION WINDS WILL
INCREASE ON THURSDAY AND GUST TO 30 MPH. THIS WILL PRODUCE LOW
VISIBILITIES WITH CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW
THURSDAY NIGHT AND FRIDAY.

IN ADDITION RAINFALL AMOUNTS BETWEEN ONE QUARTER AND ONE HALF INCH
WILL BE POSSIBLE. THIS RAINFALL ALONG WITH THE MELTING SNOW WILL
RESULT IN RISES ON AREA RIVERS AND SOME PONDING OF WATER DUE TO THE
SNOW AND FROZEN GROUND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...ANY SNOW...RAIN OR
ICE ACCUMULATION REPORTS WOULD BE GREATLY APPRECIATED. REPORTS OF
STANDING WATER...OR RISING WATER...WOULD ALSO BE VERY HELPFUL.

.EMERGENCY MANAGEMENT COORDINATION...

A CONFERENCE CALL WILL TAKE PLACE AT 11 AM THURSDAY.

MORE DETAILED INFORMATION AT: HTTP://WEATHER.GOV/LACROSSE

MW/BAUMGARDT

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

7 winter storm. Local standard time, as filed.

Winter Storm, Dodge

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Dodge forecast zone
Reported by
Law Enforcement
Coordinates
44.023, -92.862 (the zone’s center; the record gives no point)

Winter Storm, Fillmore

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Fillmore forecast zone
Reported by
Law Enforcement
Coordinates
43.674, -92.090 (the zone’s center; the record gives no point)

Winter Storm, Houston

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Houston forecast zone
Reported by
Law Enforcement
Coordinates
43.671, -91.493 (the zone’s center; the record gives no point)

Winter Storm, Mower

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Mower forecast zone
Reported by
Law Enforcement
Coordinates
43.672, -92.752 (the zone’s center; the record gives no point)

Winter Storm, Olmsted

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Olmsted forecast zone
Reported by
Law Enforcement
Coordinates
44.004, -92.402 (the zone’s center; the record gives no point)

Winter Storm, Wabasha

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Wabasha forecast zone
Reported by
Law Enforcement
Coordinates
44.284, -92.230 (the zone’s center; the record gives no point)

Winter Storm, Winona

When
March 1, 12:00 AM CST to March 2, 6:00 PM CST
Where
Winona forecast zone
Reported by
Law Enforcement
Coordinates
43.987, -91.779 (the zone’s center; the record gives no point)

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2007Every state in 2007This day in weather historyWarnings in Minnesota, March 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 19243, 19244, 19245, 19246, 19247, 19248, 19249.